# SDR ASAA2021041334583

- Difficulty date: April 13, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 52,499 hours, 15,531 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 9057M50P01
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#2 ENGINE HAS A LARGE AMOUNT OF OIL DRIPPING FROM COWLING TO THE RAMP - PUDDLING ON RAMP. GROUNDED - YES. FOUND IDG PAD DRAIN AND FUEL PUMP PAD DRAIN LEAKING OUT OF LIMITS PER 71-71-00-200-801-FOO FIG 605 LEAK LIMIT TABLE 73245. 4/13/21 INIT MIG 2C 40-0013474, 40-0013475 REMOVED #2 ENG IDG AND FUEL PUMP PACKAGE. REMOVED AND REPLACED #2 ENG IDG & FUEL PUMP SEALOL. SEE MIG2C 40-0013474 FOR WORK ACCOMPLISHED REINSTALLED #2 ENG IDG AND FUEL PUMP REF B737-800 AMM 24-11-11 AND 73-11-01. NOTE: TEST 3B REQUIRED. ACCOMPLISHED 3B WITH IDG AND FUEL PUMP DRIVE PADS BAGGED. NO LEAKS NOTED. MIG 2C 40-0013474 AND 40-0013475 CLOSED.
